# SDR USAA000836

- Difficulty date: June 13, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 46,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB/STIFFENER CRACKED 6 INCHES, STATION 727, LBL 13 BETWEEN VERT SUPPORT BEAMS.  REPLACED PART PER SRM 51-10-1.  (M)
